BibTeX record journals/tcs/Groote78b

download as .bib file

@article{DBLP:journals/tcs/Groote78b,
  author    = {Hans F. de Groote},
  title     = {On Varieties of Optimal Algorithms for the Computation of Bilinear
               Mappings. {III.} Optimal Algorithms for the Computation of xy and
               xy where x, y in {M2(K)}},
  journal   = {Theor. Comput. Sci.},
  volume    = {7},
  pages     = {239--249},
  year      = {1978},
  url       = {http://dx.doi.org/10.1016/0304-3975(78)90015-4},
  doi       = {10.1016/0304-3975(78)90015-4},
  timestamp = {Wed, 07 Sep 2011 12:13:19 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/tcs/Groote78b},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}